Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

I have been taking medication for hypothyroid, but now i have delayed periods, hair loss, weight gain

Hello I have been taking 75 mug thyronorm for the past few years now. But the past 3-4 months I notice delayed periods, hair loss , weight gain and recently constipation , itchy scalp. What is the reason?
Asked On : Mon, 29 Aug 2011
Answers:  3 Views:  417
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Welcome to HCM
Read your prob,you are taking thyronorm science 3-4 yrs now you have delayed period, weight gain, constipation all of these symptoms are hypothyroidism. you should get blood test for thyroid profile, consult with your doc n increase dose of thyronorm as per advise.
Answered: Mon, 29 Aug 2011
I find this answer helpful
General & Family Physician Dr. Savita Mishra's  Response
Welcome to Healthcaremagic
Possibly your thyronorm dose needs to be increased. Please get a fresh T3. T4, TSH and write back. We shall guide you.
Take care.
Answered: Mon, 29 Aug 2011
I find this answer helpful
General & Family Physician Dr. Jyoti Patil's  Response

Thanks for the query.

You have provided with good information but I would like to know few more things as this would help me in suggesting you better.

Have you checked your T3, T4 and TSH levels recently?

The symptoms you are experiencing now are of hypothryroidism only.

It suggests the possibility of inadequate dosage of Thyronorm.

I would suggest you to check the levels of T3, T4 and TSH and consult your doctor to adjust the dosage of Thyronorm according to the thyroid hormone levels.

I would also suggest you to consult Dermatologist for hair loss and itchy scalp to rule out any other cause.

I hope I have answered your query.

Awaiting your response.


Dr. Jyoti Patil.

Answered: Mon, 29 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor